|help for fuzeon swellings?
Oct 15, 2003
I have been on Fuzeon for a month. For the first two weeks I did not get injection site reactions at all, but now I get them. They are red and itch like much-scratched mosquito bites, but don't hurt. I use Benadryl for the itching, the red patches (2 to 3 inches in diameter) I can handle--but the swellings are so large, larger than the red patches, up to the diameter of an orange. They last a few days so I tend to have a number of these swellings at once. I like this medication so far, compared to others, but what is the best way patients have found to reduce these swellings? Ice, massage, something else? Thank you for any ideas.
| Response from Dr. Henry
No one approach helps all-use of a vibrator before and/or afterwards and icing seems to be most helpful with my patients on Fuzeon. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.